Open Access
Translator Disclaimer
2006 On extensions of higher-order Hardy's inequalities
Victor A. Galaktionov
Differential Integral Equations 19(3): 327-344 (2006).

Abstract

We describe some extensions of Hardy's inequalities induced by higher-order linear differential operators with singular potentials.

Citation

Download Citation

Victor A. Galaktionov. "On extensions of higher-order Hardy's inequalities." Differential Integral Equations 19 (3) 327 - 344, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35209
MathSciNet: MR2215561

Subjects:
Primary: 26D15
Secondary: 35K55

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.19 • No. 3 • 2006
Back to Top